Jump to content


Photo

Tasigna and Atrial Fibrillation


  • Please log in to reply
12 replies to this topic

#1 Badger

Badger

    New Member

  • Members
  • Pip
  • 0 posts

Posted 19 November 2012 - 05:31 PM

I ended up in the emergency room yesterday with this. it's listed as a side effect of Tasigna. Anyone else had this?  If so, what did you do about it?  My onc told me to keep taking Tasigna and that we'd talk if I have it again.



#2 Taylor

Taylor

    Member

  • Members
  • PipPip
  • 17 posts

Posted 19 November 2012 - 10:21 PM

Hi badger,

Sometimes I have some weird feelings that make me kind of curious, like my heart beating faster than necessary and just feeling crappy for a short period of time.  I have kind of wondered if it was a-fib for a few reasons.  I haven't gotten anything checked out though.

What exactly happened to you that caused you to have go to the ER?



#3 Badger

Badger

    New Member

  • Members
  • Pip
  • 0 posts

Posted 20 November 2012 - 10:51 AM

I felt a fluttering in my chest, and my face got really hot. I had been feeling tired and weak for about a week, so I thought I had better make sure I wasn't having a heart attack.



#4 Taylor

Taylor

    Member

  • Members
  • PipPip
  • 17 posts

Posted 20 November 2012 - 02:36 PM

hmm, strange.  Glad it wasn't something devastating.  Did they have to treat you in any way or just wait for it to go away?

I have been wondering if I am getting some random heart things from Tasigna.  For example, I have more PVCs than I ever had before starting on it.  Nothing serious, but maybe a cardiologist check would give me some peace of mind.  I might schedule one now...



#5 Badger

Badger

    New Member

  • Members
  • Pip
  • 0 posts

Posted 20 November 2012 - 03:30 PM

I actually had it twice now, and it went away on it's own.  I'm supposed to see a cardiologist and they'll put a monitor on me for a day to see how often my ticker is messing up.



#6 SunNsand

SunNsand

    Member

  • Members
  • PipPip
  • 21 posts

Posted 20 November 2012 - 08:47 PM

I am going through the same thing but I'm on Gleevec. My EKG is abnormal so now I have a holter monitor and stress test scheduled for next week.



#7 Taylor

Taylor

    Member

  • Members
  • PipPip
  • 17 posts

Posted 10 December 2012 - 02:27 PM

Hi badger,

Did you make it into the cardiologist yet?  I've had a few episodes recently that I thought might be a-fib.  I'm seeing a cardiologist for a heart check-up just to relieve my paranoia about things I've had lately, and I might mention this.



#8 Taylor

Taylor

    Member

  • Members
  • PipPip
  • 17 posts

Posted 10 December 2012 - 02:27 PM

SunNsand,

How'd your monitoring and testing go?



#9 Badger

Badger

    New Member

  • Members
  • Pip
  • 0 posts

Posted 10 December 2012 - 06:52 PM

No, I'm not planning to unless it gets a lot worse. I think I've had it a few more times in the last couple weeks, but I don't want to take anymore meds. I have enough side effects from the crap I'm already taking.



#10 chriskuo

chriskuo

    Advanced Member

  • Members
  • PipPipPip
  • 367 posts

Posted 16 December 2012 - 08:33 AM

How long have your episodes lasted?



#11 Badger

Badger

    New Member

  • Members
  • Pip
  • 0 posts

Posted 16 December 2012 - 05:39 PM

About a half hour to an hour. Laying down helps, as does avoiding caffeine.



#12 Taylor

Taylor

    Member

  • Members
  • PipPip
  • 17 posts

Posted 24 February 2013 - 02:51 AM

Well I don't mean to resurrect this thread, but I'm laying in the hospital with A-fib!  I laid down for bed and instantly when I hit the pillow, my heart starting acting funny and beating rapidly in a way I've never felt before. Sure enough, we drive literally across the street to the ER and it's a-fib. They're trying to get my rate converted with normal meds and it's just not quite doing it so far. They're also not sure what to make of it since I'm only 26 and it isn't normal.  I have a good echo from one month ago, as well as normal EKG readings from a 30-day event recorder I was on last month. Bizarre.



#13 Calalily

Calalily

    New Member

  • Members
  • Pip
  • 0 posts

Posted 24 February 2013 - 03:45 PM

So sorry to read that you're in the hospital with that! I hope the meds reverse it back into normal rhythm. If not, they may give you some sedation and give your heart a little shock back into normal sinus rhythm. I know a friend who had that done and he was fine. Do they think it's related to the Tasigna or is there a family history? I hope they get it sorted out for you. This has been going on for a while and it must be very worrying and distressing for you. Wishing you the very best, let us know how you get on.






1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users